# SDR TRAX200600174

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 14,942 hours, 12,398 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Activated
- Location: Lavatory Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GOT "SMOKE TOILET" EICAS INDICATION WENT OUT.  A/C RETURNED TO ATL AFTER T/O.  FLT 4547 CX AND 4690 CX 5/8/06 AS A C/O.
